Expert Answer: I am currently taking Coumadin (Warfarin) & can’t take NSAIDs to treat my migraines. Tylenol no longer works for me. What other treatments can I consider?

It is true that you cannot take NSAIDs while on warfarin. You did not say why you are on warfarin since some reasons for this would not allow you to be on triptans either, which do not interact with warfarin.

Opioids are also safe with warfarin, but are often not that effective in the treatment of migraine.

This information is not designed to replace a physician’s independent judgment about the appropriateness or risks of a procedure for a given patient. Always consult your doctor about your medical conditions.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The Migraine.com team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

View Comments (1)

Poll